Double scaling string theory of QCD in two dimensions

L. Griguolo, D. Seminara, R. J. Szabo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We describe a novel double scaling limit of large N Yang-Mills theory on a two-dimensional torus and its relation to the geometry of the principal moduli spaces of holomorphic differentials. © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.

Original languageEnglish
Pages (from-to)615-620
Number of pages6
JournalFortschritte der Physik
Volume53
Issue number5-6
DOIs
Publication statusPublished - May 2005

Fingerprint Dive into the research topics of 'Double scaling string theory of QCD in two dimensions'. Together they form a unique fingerprint.

  • Cite this